ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Makoto Okui (NICT)
Secretary Hiroyasu Ujike (AIST)

Conference Date Mon, Mar 9, 2015 09:30 - 17:00
Topics  
Conference Place  

Mon, Mar 9 AM 
09:30 - 17:00
  09:30-09:35 Opening Address ( 5 min. )
(1) 09:35-10:00 Biomedical effects of visual rotation along three axes in a 3D movie of a first person view of movement Hiroyasu Ujike, Hiroshi Watanabe (AIST)
(2) 10:00-10:25 3D Animation by the Printed Image Noriji Oishi
  10:25-10:35 Break ( 10 min. )
(3) 10:35-11:00 Influence of ray divergence on three-dimensional images of table screen 360-degree three-dimensional display using a small array of high-speed projectors Sho Hirayama, Yasuhiro Takaki (TUAT)
(4) 11:00-11:25 An Autostereoscopic Display Using Transparent Displays Yutaro Koya, Yue Bao (Tokyo City Univ.), Yuan Qu (The Twelve Dimensions (Beijing) technology)
(5) 11:25-11:50 Arbitrary view image generation by considering space-time consistency of region boundary Misato Okamoto, Ayako Abe, Ikuko Shimizu (TUAT)
  11:50-13:00 Lunch Break ( 70 min. )
(6) 13:00-13:50 [Invited Talk]
Estimation and application of stauts of office workers
Kinya Fujita (TUAT)
(7) 13:50-14:15 Evaluation of navigation behavior by walking task in VR maze Hiroshi Watanabe (AIST), Tomohito Okumura (Osaka Med Coll.), Eiji Wakamiya (Aino Univ.)
(8) 14:15-14:40 Virtual TV using a Head-mounted Display Ryo Harashima, Yue Bao (Tokyo City Univ.)
  14:40-14:55 Break ( 15 min. )
(9) 14:55-15:20 Optical reconstruction of computer-generated hologram using a light field camera Yutaka Endo (Chiba Univ.), Koki Wakunami (NICT), Tomoyoshi Shimobaba, Takashi Kakue (Chiba Univ.), Yasuyuki Ichihashi, Kenji Yamamoto (NICT), Tomoyoshi Ito (Chiba Univ.)
(10) 15:20-15:45 3D Image Display Using Holographic Optical Elements (without presentation) Xiaodong Qu, Yue Bao (Tokyo City Univ.)
(11) 15:45-16:10 Light field display with 3D image touch interface Ryo Higashida, Masahiro Yamaguchi (Tokyo Tech)
  16:10-16:15 Closing Address ( 5 min. )
  16:15-17:00 ( 45 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation.
Invited TalkEach speech will have 50 minutes for presentation.

Contact Address and Latest Schedule Information
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2015-01-29 14:50:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan